default-icon
I can't ejacualate
I'm male 20, I have stone in my left kidney, of 7.3 mm. I am prescribed for nephrogard, potrate mb6, urimax 0.4mg and supradyn . I have to use superspas if in pain. I was having uti in morning so I was advised by the doctor to use urimax 0.4mg. It's the 5th day I'm using urimax 0.4mg. The problem is when I masturbate I can't ejacualate no sperm, while I get orgasm. I feel as if sperm is coming out while it don't. It's the third day since this problem. Please help soon I'm really tensed.
157 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Bhavatej Enganti
Urologist 9 yrs exp Hyderabad
Please stop urimax the issue will be subsided.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.